# SDR CA130925001

- Difficulty date: September 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 30,824 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg Switch
- Part time: 15,658 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER EXTENSION OF THE LANDING GEAR THERE WAS NO DOWN INDICATION, 3 GREEN. PILOTS COULD HEAR THE LANDING GEAR EXTEND AND COULD FEEL THE PARASITE DRAG BUT NO INDICATION.  PILOTS CONTACTED EMERGENCY SERVICES AND LANDED THE ACFT WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEAR AND FOUND A WIRE FROM THE GEAR DOWN LOCK INDICATOR SWITCH HAD WORN THROUGH THE SHIELDING, CONTACTED AIRFRAME AND SHORTED OUT.  WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  ALL OTHER ACFT INSPECTED FOR WORN WIRES IN THIS AREA AND REPAIRED AS NECESSARY.
